| Model Number |
TFNT00 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Toxic Anterior Segment Syndrome (TASS) (4469)
| Date of Event |
02/16/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Evaluation summary: complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A customer reported following the implant of an intraocular lens (iol) a patient experienced toxic anterior segment syndrome (tass).Additional information was requested.There are two reports associated with this patient.This report is for the patient's fellow eye.
Additional Manufacturer Narrative
The previous report submitted for this event contained an error in h.1.- ¿summary report¿ was inadvertently selected.After a recent systems update, a system error caused the inadvertent additional selection of ¿summary report¿ in h.1.On a select number of reports.The error, which was limited only to the h.1.Field, was promptly identified and quickly rectified.Correction smdrs are being filed for the impacted reports.This smdr is correcting that error for this event.The manufacturer internal reference number is: (b)(4).